Skip to Main content Skip to Navigation
Journal articles

An inertial proximal scheme for nonmonotone mappings

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00507805
Contributor : Michel H. Geoffroy Connect in order to contact the contributor
Submitted on : Sunday, August 1, 2010 - 4:45:44 PM
Last modification on : Friday, May 21, 2021 - 1:46:05 PM

Identifiers

  • HAL Id : hal-00507805, version 1

Collections

Citation

Michel H. Geoffroy. An inertial proximal scheme for nonmonotone mappings. Journal of Mathematical Analysis and Applications, Elsevier, 2009, 350 (1), pp.147-156. ⟨hal-00507805⟩

Share

Metrics

Record views

34